# SDR SWAA2022021716053

- Difficulty date: June 12, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING-TO-BODY FAIRING SUPPORT; TOP OF FORMER CRACKED AT BS-500D; WL-194; O/B OF ACCESS PANEL 191AR; I/B OF R/H LANDING LIGHT. / REMOVED R/H DAMAGED WTB FAIRING SUPPORT BS 500D W/L 194 O/B OF 191AR (PANEL) AND INSTALLED FAIRING SUPPORT IAW SRM 51-40-02-0G 0 AND DWG# 149A7101
